# SDR AU960502

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blew Out
- Location: Air Distribution
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PRESSURISATION SYSTEM LH AIR CYCLE MACHINE (ACM) SUPPLY DUCT SPLIT AND BLEW OFF - RH FLOW CONTROL VALVE WAS REPLACED DUE TO INADEQUATE AIR SUPPLY FLOW TO MAINTAIN PRESSURISATION
